# SDR CALA2018101302088

- Difficulty date: October 9, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D533726132200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEELBEAM FWD ACTUATOR FITTING HAS A CRACK INDICATION IN HOLR E. R&R RT KEELBEAM FWD ACTUATOR FITTING IAW SRM 51-42-11- 001, SRM 51-48-00-001, 51-44-11-001, AND 53-1158.
